Ortho Tri-Cyclen Lo - Does the Ortho tri Cyclen causes weight gain and hair loss? Does it help with?
- 26 Feb 2013 by Kathy29
- ortho tri-cyclen, ortho tri-cyclen lo, obesity, acne, hot flashes, weight
5 Mar 2013
My understanding of ortho-tricyclin is no more than 2-3 lbs weight gain . It is one that does improve acne over a course of 3-4 months. All BCP can cause some degree of hair loss but should improve hot flashes by regulating hormones
5 Mar 2013
Some women gain weight and some don't it just depends on every women's body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been lossing weight for 6monthys. I talked to my Dr, about a different birh control that wound that wound not make it so hard to loss weight. ...
1 answer • 31 Dec 2009
Hi, I have extremely bad menstral cramps & after the first two medications did not help my docter perscribed ortho tri-cyclen lo... after reading ...
1 answer • 30 May 2010
I have been taking Yaz for 4 years (after switching from ortho tri cyclen) and have never had any problems with mood, weight, acne, sex drive, etc. I ...
1 answer • 25 Mar 2012
I have been on OTC-lo for about 3 years. I'm wanting to get off of it just because I eventually want to get pregnant and don't want to ...
1 answer • 3 Feb 2013
I'm 18, 135lbs and I'm a little concerned about the weight gain, I've recently started this pill. Thanks!
1 answer • 22 Feb 2014